Alert archive / Indiana / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 52, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 22, 2013, 4:00 PM EDT for Huntington County, Wabash County, Indiana. It was in force for 45 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2013, 4:00 PM EDT (20:00 UTC)
- Expired
- Jun 22, 2013, 4:45 PM EDT
- In force
- 45 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Huntington County, IN, Wabash County, IN
The radar
The Northern Indiana radar (KIWX), 55 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 4:05 PM EDT | TSTM WND DMG | 1 N Andrews, IN | SEVERAL LARGE TREE LIMBS DOWN IN CEMETARY ON RIVER ROAD W OF SR105 |
| Jun 22, 4:15 PM EDT | TSTM WND DMG | 1 S Huntington, IN | LARGE TREE LIMB DOWN AT GARDENDALE AND ENGLE STREETS. LIMB WAS TOO BIG FOR 2 OFFICERS TO MOVE |
| Jun 22, 4:15 PM EDT | TSTM WND DMG | Huntington, IN | LARGE TREE DOWN ON FREDERICK STREET IN BETWEEN HANNAH ST AND HERMAN ST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.0 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 717 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 927 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -70 m²/s²
- 0-3 km storm-relative helicity
- -12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
147 WUUS53 KIWX 222000 SVRIWX INC069-169-222045- /O.NEW.KIWX.SV.W.0052.130622T2000Z-130622T2045Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTHERN INDIANA 400 PM EDT SAT JUN 22 2013 THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL HUNTINGTON COUNTY IN NORTHEAST INDIANA... EAST CENTRAL WABASH COUNTY IN NORTH CENTRAL INDIANA... * UNTIL 445 PM EDT * AT 355 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ANDREWS... AND MOVING NORTHEAST AT 20 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * THE SEVERE THUNDERSTORM WILL BE NEAR... ANDREWS AROUND 415 PM EDT. HUNTINGTON AROUND 435 PM EDT. OTHER LOCATIONS IN THE WARNING INCLUDE BIPPUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. DAMAGING WINDS AND CLOUD TO GROUND LIGHTNING ARE OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS! && LAT...LON 4099 8559 4083 8536 4073 8566 4082 8576 TIME...MOT...LOC 1959Z 226DEG 13KT 4082 8565 HAIL...0.75IN WIND...60MPH $$
2 follow-up statements
544 WWUS53 KIWX 222015 SVSIWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 415 PM EDT SAT JUN 22 2013 INC069-169-222045- /O.CON.KIWX.SV.W.0052.000000T0000Z-130622T2045Z/ WABASH IN-HUNTINGTON IN- 415 PM EDT SAT JUN 22 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL HUNTINGTON AND EAST CENTRAL WABASH COUNTIES UNTIL 445 PM EDT... AT 409 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HUNTINGTON... AND MOVING NORTHEAST AT 15 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL HUNTINGTON AND EAST CENTRAL WABASH COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. WIND DAMAGE WITH THIS STORM WILL OCCUR BEFORE ANY RAIN OR LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS! && LAT...LON 4099 8559 4083 8536 4073 8566 4082 8576 TIME...MOT...LOC 2015Z 225DEG 13KT 4089 8551 HAIL...<.75IN WIND...60MPH $$
211 WWUS53 KIWX 222026 SVSIWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 426 PM EDT SAT JUN 22 2013 INC069-169-222036- /O.CAN.KIWX.SV.W.0052.000000T0000Z-130622T2045Z/ WABASH IN-HUNTINGTON IN- 426 PM EDT SAT JUN 22 2013 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HUNTINGTON AND EAST CENTRAL WABASH COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF THE WARNED AREA. HOWEVER...GUSTY WINDS TO 45 MPH AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA. LAT...LON 4099 8559 4083 8536 4073 8566 4082 8576 TIME...MOT...LOC 2026Z 225DEG 13KT 4092 8547 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 3:07 PM EDT, 53 minutes earlier.
Area forecast discussion, Jun 22, 3:07 PM EDT, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 307 PM EDT SAT JUN 22 2013 .SYNOPSIS... ISSUED AT 308 PM EDT FRI JUN 21 2013 A RIDGE OF HIGH PRESSURE WILL REMAIN ACROSS THE EASTERN UNITED STATES...BRINGING HOT AND HUMID CONDITIONS TO THE REGION FOR THE NEXT FEW DAYS. AFTERNOON SHOWERS AND THUNDERSTORMS MAY OCCUR ACROSS THE AREA INTO THE MIDDLE OF NEXT WEEK. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 306 PM EDT SAT JUN 22 2013 CURRENT WEATHER PATTERN IS ONE OF BOUNDARY...BOUNDARY...WHO HAS THE BOUNDARY. HAND ANALYSIS OF THE SURFACE DATA IDENTIFIED NUMEROUS MESO-LOWS WITH WAKE HIGH PRESSURE NOW EXTENDING FROM LOWER LAKE MICHIGAN INTO CENTRAL MICHIGAN. CONVECTIVE TEMPERATURES HAVE BEEN REACHED OVER MUCH OF THE FORECAST AREA AND A PRONOUNCED OUTFLOW/LAKE ENHANCED BOUNDARY EXTENDS FROM NEAR HILLSDALE TO KIWX TO KNOX INDIANA. SOUTH OF THE BOUNDARY INSTABILITY IS BEING REALIZED AND TS STARTING TO FIRE. VERY LOW SHEAR ENVIRONMENT AND THE STORMS ARE PULSE IN NATURE. AFTER COLLAPSE THESE WILL FURTHER MUDDLE THE FORECAST PROCESS AS EACH BOUNDARY WILL BE CAPABLE OF TRIGGERING FURTHER CONVECTION. WITH THE RAPID COLLAPSES...EXPECT TO SEE ISOLATED WIND GUSTS TO 50 MPH. FREEZING LEVEL IS ABOVE 14K FEET...AND THESE STORMS WILL BE EFFICIENT RAIN PRODUCERS. AFTER THE CONVECTION TONIGHT...EXPECT TO SEE MESOHIGH AND STABILIZED BOUNDARY LAYER DOMINATE THE WEATHER FOR LATER TONIGHT INTO SUNDAY WITH THE MOST FAVORED INSTABILITY SOUTH AND EAST OF THE FORECAST AREA. && .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 306 PM EDT SAT JUN 22 2013 FEW CHANGES TO ONGOING FORECAST WITH RAMPANT CONCERNS REGARDING CONVECTIVE POTENTIAL AS STRONG RIDGING SLOWLY IS SUPPRESSED SOUTH AND ALLOW FOR INCREASED POTENTIAL FOR WAVES OF SHOWERS AND THUNDERSTORMS. PRIOR TO WEDNESDAY...ACTIVITY WILL REMAIN TOUGH TO PINPOINT WITH MESOSCALE DETAILS LIKELY DICTATING GO/NO-GO FOR DEVELOPMENT OF MAINLY AFTERNOON/EVENING CONVECTION. GRIDS WERE HANDLING DECENT BUT DID EXPAND COVERAGE SOMEWHAT...STILL MAINTAINING SLGT CHC OR LOW END CHC. BEST CHANCES STILL RESIDE FROM MID WEEK INTO THE WEEKEND AS MAIN UPPER LOW PUSHES INTO THE GREAT LAKES. 40 POPS STILL WARRANTED WITH INCREASES LIKELY WITH TIME. TEMPS WILL REMAIN NEAR OR ABOVE NORMAL INTO LATE WEEK BEFORE LOWERING HGTS ALLOW FOR TEMPS TO DROP BELOW NORMAL...INTO THE 70S. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 125 PM EDT SAT JUN 22 2013 INSTABILITY COVERS THE FORECAST AREA AND NUMEROUS CONVECTIVE BOUNDARIES. CLOSE TO CONVECTIVE TEMPERATURE AND HAVE SEEN SEVERAL AREAS OF CU FORMING ALONG AND BETWEEN THE BOUNDARIES. EXPECT TO SEE VFR CONDITIONS AT THE INDIVIDUAL TAF SITES...HOWEVER THE SLOW MOVEMENT OF THE STORMS AND THE DEEP MOISTURE WILL ALLOW FOR ISOLATED IFR TO LIFR CONDITIONS WITH EACH STORM. PULSE STORM DEVELOPMENT INITIALLY WILL COALESCE INTO SEVERAL LINES OF STORMS. GUSTY WINDS AND HEAVY RAINFALL ARE EXPECTED. CONDITIONS WILL IMPROVE RAPIDLY AFTER SUNSET. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...CEO SHORT TERM...LEWIS LONG TERM...FISHER AVIATION...LEWIS VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jun 22, 5:29 AM EDT, 10 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 529 AM EDT SAT JUN 22 2013 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-230900- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 529 AM EDT SAT JUN 22 2013 /429 AM CDT SAT JUN 22 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. A FEW STORMS MAY PRODUCE LOCALLY DAMAGING WINDS...SMALL HAIL AND TORRENTIAL RAIN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PERIODIC CHANCES FOR THUNDERSTORMS WILL EXIST TUESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-230900- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 529 AM EDT SAT JUN 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT AN ISOLATED THUNDERSTORM IS POSSIBLE THIS AFTERNOON. SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PERIODIC CHANCES FOR THUNDERSTORMS WILL EXIST TUESDAY THROUGH THURSDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Special weather statement, Jun 22, 2:35 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 235 PM EDT SAT JUN 22 2013 INZ015-022-023-221915- CASS IN-FULTON IN-MIAMI IN- 235 PM EDT SAT JUN 22 2013 ...STRONG THUNDERSTORMS MOVING TOWARD NORTHEASTERN CASS... NORTHWESTERN MIAMI AND SOUTHERN FULTON COUNTIES... AT 233 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER NORTHERN CASS COUNTY...OR 11 MILES NORTH OF LOGANSPORT...MOVING EAST AT 20 MPH. PEA SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... FLETCHER...MARSHTOWN AND METEA... FULTON... NYENA LAKE... MACY AND DEEDSVILLE... ATHENS... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4108 8610 4091 8602 4085 8641 4094 8644 TIME...MOT...LOC 1835Z 250DEG 18KT 4091 8636
Special weather statement, Jun 22, 3:02 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
302 PM EDT SAT JUN 22 2013
INZ015-016-023-024-221945-
FULTON IN-KOSCIUSKO IN-MIAMI IN-WABASH IN-
302 PM EDT SAT JUN 22 2013
...STRONG THUNDERSTORMS MOVING TOWARD EXTREME NORTHEASTERN CASS...
NORTHERN MIAMI...NORTHERN WABASH...SOUTHERN KOSCIUSKO AND
SOUTHEASTERN FULTON COUNTIES...
AT 300 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR AKRON...OR 7 MILES SOUTHEAST OF ROCHESTER...
MOVING EAST AT 15 MPH.
PEA SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
NORTH MANCHESTER...
AKRON AND GILEAD...
BEAVER DAM...
BEAVER DAM LAKE...
DISKO...
SILVER LAKE...LAKETON AND IJAMSVILLE...
IN ADDITION...SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO
DEVELOP EASTWARD ACROSS SOUTHERN KOSCIUSKO AND NORTHERN WABASH
COUNTIES THROUGH 4 PM EDT. ANY OF THESE SHOWERS AND THUNDERSTORMS
WILL HAVE THE POTENTIAL TO PRODUCE BRIEF HEAVY DOWNPOURS AND WIND
GUSTS IN EXCESS OF 45 MPH.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4091 8617 4091 8619 4106 8623 4114 8570
4095 8569 4090 8617
TIME...MOT...LOC 1901Z 261DEG 11KT 4100 8608Special weather statement, Jun 22, 3:27 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
327 PM EDT SAT JUN 22 2013
INZ024-025-222015-
HUNTINGTON IN-WABASH IN-
327 PM EDT SAT JUN 22 2013
...STRONG THUNDERSTORMS MOVING TOWARD WESTERN HUNTINGTON AND SOUTHERN
WABASH COUNTIES...
AT 323 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WABASH...MOVING NORTHEAST AT 15 MPH.
PEA SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
ANDREWS...
SERVIA...
LAGRO AND LINCOLNVILLE...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4072 8594 4074 8594 4095 8563 4076 8553
4067 8579
TIME...MOT...LOC 1927Z 238DEG 13KT 4075 8580Special weather statement, Jun 22, 3:41 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 341 PM EDT SAT JUN 22 2013 INZ016-017-024-025-222015- HUNTINGTON IN-KOSCIUSKO IN-WABASH IN-WHITLEY IN- 341 PM EDT SAT JUN 22 2013 ...STRONG THUNDERSTORMS MOVING TOWARD NORTHWESTERN HUNTINGTON... NORTHEASTERN WABASH...SOUTHWESTERN WHITLEY AND SOUTHEASTERN KOSCIUSKO COUNTIES... AT 337 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR NORTH MANCHESTER...MOVING EAST AT 15 MPH. PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... SOUTH WHITLEY... LIBERTY MILLS AND SIDNEY... COLLAMER... BRACKEN... TUNKER AND LUTHER... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4114 8554 4096 8550 4095 8585 4108 8587 TIME...MOT...LOC 1941Z 263DEG 14KT 4103 8577
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 2:35 PM EDT | Special Weather Statement | IWX | Fulton | 40 min |
| Jun 22, 3:02 PM EDT | Special Weather Statement | IWX | Wabash | 43 min |
| Jun 22, 3:27 PM EDT | Special Weather Statement | IWX | Wabash | 48 min |
| Jun 22, 3:41 PM EDT | Special Weather Statement | IWX | Whitley | 34 min |
| Jun 22, 4:17 PM EDT | Special Weather Statement | IWX | Wabash | 28 min |
| Jun 22, 4:20 PM EDT | Special Weather Statement | IWX | Steuben | 40 min |
| Jun 22, 4:27 PM EDT | Special Weather Statement | IWX | Huntington | 48 min |
| Jun 22, 4:41 PM EDT | Special Weather Statement | IWX | Huntington | 49 min |
| Jun 22, 5:30 PM EDT | Special Weather Statement | IWX | Blackford, Jay | 30 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.